# SDR USAA2009060891422

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 26,261 hours, 16,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 705 - LAX - EEL - EMERGENCY ESCAPE LIGHT AT SEAT 24C INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT WALL CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
